Title: A proof of the existence of φ-stable sets in N-player games via Glicksberg's fixed point theorem

Authors: Shravan Luckraz

Addresses: School of Economics, Faculty of Social Sciences, The University of Nottingham, Ningbo, China

Abstract: It is shown that if we represent the widely studied class of finite games with mixed extensions by some general abstract system, then the existence of a non-empty phi-stable set follows from Glicksberg's fixed point theorem.

Keywords: Glicksberg; fixed point theorem; phi-stable sets; finite games; mixed extensions.

DOI: 10.1504/AJMSA.2016.082958

Asian Journal of Management Science and Applications, 2016 Vol.2 No.4, pp.356 - 364

Received: 25 Sep 2015
Accepted: 01 Feb 2016

Published online: 13 Mar 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article